Doc decided to increase my Latuda from 60 to 80mg. This is on the high end of doses. Only one more dose left; 120mg. I’m kind of disappointed I have to go this route, but what can you do. I had discussed with her how I had been feeling the past three months, and she was convinced tht I’m having too many mood swings. Nog BIG mood swings, but I am still going up and down, and she wants to get me back to being stable. Honestly, I do to. She is also concerned about my sleep. She is hoping this will help tweek that as well; her theory is that my up and down moods are disrupting my sleep so increasing the Latuda (antipsychotic) that should level me out and help with everything. Here is to hoping! I told her I wanted to try and get off my sleeping pills (Sonata), but she suggested that now is not the time, but she has no problems with me trying to live life without them. My labs were “FANTASTIC” in her words. My cholesterol was within range, and my AC1 readings were beautiful. I was happy to hear that since diabetes runs in the family and antipsychotics can increase the probability to get diabetes. By the way, she said if this increase doesn’t help with my sleep issue, we are going to have to look at other options. Oh yay. There is not much left that I haven’t tried.
So, all in all the appointment didn’t go too bad. Wish I didn’t have to increase the Latuda, but it is what it is. I just get freaked out when I am on high doses of stuff. It makes me feel like I am crazier than I think I am. But if it stops the sadness and the scribble/aggrivating feeling in my head, I’ll give it a shot.
Wish me luck!
I go back in 2 months to check in with the nurse, and 3 months to see the doc again. I hope to see some improvement.